# SDR 2001UALA02271

- Difficulty date: November 14, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 310 STRINGER 28R LEFT HAND FLANGE DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER DOUBLER REPAIR.
